# SDR ASOA2014080711026

- Difficulty date: August 3, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 16,516 hours, 10,389 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Condition: Intermittent
- Location: Ailerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND, RECEIVED AN UNCOMMANDED LT FULL AILERON TRIM AND LT FULL RUDDER TRIM INDICATIONS.  NORMAL CENTRAL FEEL WITH AP DISENGAGED.  AP WOULD NOT REENGAGE.  EMERGENCY ACTIONS, AILERON TRIM SYSTEM,  REMOVED AND RE-INSTALLED AILERON/RUDDER CONTROL PANEL.  PERFORMED OP'S TEST OF THE RUDDER TRIM SYS IAW AMM 27-12-10 AND 27-22-00.  OPS CHECK GOOD CANNOT DUPLICATE AT THIS TIME.  PERFORMED OP'S CHECK OF AUTO PILOT DISCONNECT SWITCH IAW AMM 22-11-00.  OPS CHECKED GOOD, NO FAULTS FOUND WITH A/P ENGAGEMENT.
